# SDR AU961156

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Seal
- Condition: Leaking
- Location: Fuel Dist
- Component: SELECTVALVE
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SELECTOR VALVE SHAFT SEAL LEAKING ALLOWING AIR TO ENTER FUELSYSTEM
